# SDR Y9PA2012062800001

- Difficulty date: June 21, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N949JA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258362
- Aircraft time: 9,252 hours, 6,617 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 7,066 hours, 4,933 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Obstructed
- Part time: 9,252 hours, 6,617 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  NOTICED THE RUDDER WAS DEFLECTED FULL RIGHT AND WAS BINDING. DURING INVESTIGATION FOUND INCORRECT HARDWARE IN COCKPIT FLOORBOARD ABOVE RUDDER GUSTLOCK BELL CRANK.  DHS1426-1-2D IS THE CORRECT HARDWARE FOR THE FLOORBOARD, FOUND AN3-9 BOLTS INSTALLED.
